# SDR AALA202110223996

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 24,170 hours, 4,933 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Separated
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPPER HINGE ON LAVATORY E DOOR UNCOUPLED. ADJUSTED DOOR PER AMM 25-40-00.
